General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1977, Volume 102(144), Number 2, Pages 182–194 (Mi msb2647)  

This article is cited in 16 scientific papers (total in 16 papers)

Elliptic modules. II

V. G. Drinfeld

Abstract: In this paper the Langlands reciprocity law is proved for representations of $GL(2)$ over the adeles of a function field for which one of the components is cuspidal or special. In part I (RZhMat., 1974, 11A517), the author considered the case when one of the components is special.
Bibliography: 7 titles.

Full text: PDF file (1373 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 31:2, 159–170

Bibliographic databases:

UDC: 511.61
MSC: Primary 10D99; Secondary 20G05, 22E55, 12A70, 12B30
Received: 05.04.1976

Citation: V. G. Drinfeld, “Elliptic modules. II”, Mat. Sb. (N.S.), 102(144):2 (1977), 182–194; Math. USSR-Sb., 31:2 (1977), 159–170

Citation in format AMSBIB
\by V.~G.~Drinfeld
\paper Elliptic modules.~II
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 102(144)
\issue 2
\pages 182--194
\jour Math. USSR-Sb.
\yr 1977
\vol 31
\issue 2
\pages 159--170

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Ulrich Stuhler, “P-adic homogeneous spaces and moduli problems”, Math Z, 192:4 (1986), 491  crossref  mathscinet  zmath  isi
    2. V. G. Drinfeld, “Varieties of modules of $F$-sheaves”, Funct. Anal. Appl., 21:2 (1987), 107–122  mathnet  crossref  mathscinet  zmath  isi
    3. V. G. Drinfeld, “The proof of peterson's conjecture for $GL(2)$ over a global field of characteristic $p$”, Funct. Anal. Appl., 22:1 (1988), 28–43  mathnet  crossref  mathscinet  zmath  isi
    4. Ernst-Ulrich Gekele, “On finite Drinfeld modules”, Journal of Algebra, 141:1 (1991), 187  crossref
    5. Boutot J. Carayol H., “P-Adic Uniformization of Shimura Curves - Cerednik and Drinfeld Theorems”, Asterisque, 1991, no. 196-97, 45–158  mathscinet  zmath  isi
    6. Ernst-Ulrich Gekeler, “On the arithmetic of some division algebras”, Comment Math Helv, 67:1 (1992), 316  crossref  mathscinet  zmath  isi
    7. Véronique Mauduit, “Euler Pseudoprime Polynomials and Strong Pseudoprime Polynomials”, Finite Fields and Their Applications, 6:3 (2000), 218  crossref
    8. Ching-Li Chai, Wen-Ching Winnie Li, “Character sums, automorphic forms, equidistribution, and Ramanujan graphs Part I. The Kloosterman sum conjecture over function fields”, form, 15:5 (2003), 679  crossref  mathscinet  zmath
    9. Michael Rosen, “Formal Drinfeld modules”, Journal of Number Theory, 103:2 (2003), 234  crossref
    10. Roland Gillard, Franck Leprevost, Alexei Panchishkin, Xavier-François Roblot, “Utilisation des modules de Drinfeld en cryptologie”, Comptes Rendus Mathematique, 336:11 (2003), 879  crossref
    11. Richard Pink, “The Galois representations associated to a Drinfeld module in special characteristic—I: Zariski density”, Journal of Number Theory, 116:2 (2006), 324  crossref
    12. Consani C., Marcolli M., “Quantum Statistical Mechanics Over Function Fields”, J. Number Theory, 123:2 (2007), 487–528  crossref  mathscinet  zmath  isi
    13. Mihran Papikian, “Endomorphisms of exceptional
      -elliptic sheaves”, Math Z, 2009  crossref
    14. Carbone L., Cobbs L., Murray S.H., “Fundamental Domains for Congruence Subgroups of Sl2 in Positive Characteristic”, J. Algebra, 325:1 (2010), 431–439  crossref  mathscinet  isi
    15. Thakur D.S., “Recent Progress and Open Problems in Function Field Arithmetic - the Influence of John Tate's Work”, Pure Appl. Math. Q., 6:1 (2010), 1–20  mathscinet  zmath  isi
    16. Devic A., Pink R., “Adelic Openness for Drinfeld Modules in Special Characteristic”, J. Number Theory, 132:7 (2012), 1583–1625  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:824
    Full text:296

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019